# SDR UPS04842747

- Difficulty date: June 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958989
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, RT WING L/E CENTER SECTION HAS CORROSION AROUND STALL WARNING SWITCH AND NUT PLATES.  BASE DOUBLER FOR STALL WARNING SWITCH IS FOUND TO BE OUT OF LIMITS IAW DC8 SRM 57-2-0.  MAT ID 7075-T6 .063 PO 442960.4 FOR FAB OF NEW DOUBLER IAW DAC DWG 5769589.  FAB NEW -89 DOUBLER.  ALODINED AND PRIMED.  INSTALLED DOUBLER.  REMOVED STALL TRANSDUCER IAW DC8 MM 34-16-01.  REINSTALLED STALL TRANSDUCER.  OPS CHECKED GOOD IAW DC8 MM 34-16-00.
